Zoe mayYes, using birth control pills can cause the falling of eyelashes. The primary function of the oral contraceptive is to suppress ovulation and the birth control pills can lead to the changes in hormones, which are the primary trigger for the falling eyelashes. In general, this condition will become better after a few months.01/06/2013
Dawn C.I just searched online, and i find that it is possible to make your eyelashes fall out because of the use or discontinuation of birth control pills. If your eyelashes fall out, still, it may also caused by other factors. In details, if you use heavy mascara or a waterproof type, it will cause the falling of your eyelashes. Besides, An eyelash curler can also break the delicate eyelashes. What's more, the aging and Thyroid Problem can also cause the falling of eyelashes and hair.01/31/2013
Joshua?hallYes, it is possible for you to cause the falling of eyelashes because of using birth control which may change the hormone amount in your body. You could use the vitamin E to adopt on the surface of the eyelashes to make them grow. It is effective and workable which you could have a try.03/27/2013
- What does pterygium look like?
- How to relieve eye pain caused by smokes?
- Is there any cure or help to COLOBOMA of the IRIS?
- Will hypertropia go away on its own?
- Why can I see circular particles that float around when I close my eyes?
- I have a squiggly line with lil round black spot on my eyes. Can you tell me what's this?
- Will smoking increase the risk and accelerate the development of cataracts, macular degeneration and optic nerve damages?
- dark brown spot on my eyes.
- Can you heal your eyes with Chinese medicine ?
- Can eye problems cause dizziness and headaches?